Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Drinking occasionally, smoke 5-6 cigarettes a day, right sided abdominal pain due to this ?

Hi Doc , I m 27year old. I occasionally drink alcohol and that too not more than 2 pegs and smoke only 5-6 cigarette in a day since 4-5 years. But since last two time when i drank i am getting a pain in my bottom right side abdomen below the waist and this pain remains for constant for 2-3 days. It is not severe but constant. It started only last time when i drank 2 pegs in steel glass. Otherwise i never faced any such problem. could you suggest me the reason, is it because of drinking or some other reason. Could you suggest any remedy?
Asked On : Mon, 13 Feb 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
I do not think your pain has any relation with having alcohol as it on the bottom of your abdomen.
It is likely that you might have pain of Appendicitis which is common site for appendicitis.
Consult surgeon and get physically examined.
Ok ans bye.
Answered: Mon, 13 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor